Doctor insights on:
Zithromax Stomach Cramps
Yes indeed: Oral penicillin and related antibiotics (e.g. ampicillin, amoxicillin, and others) indeed can cause such symptoms by their effect on intestinal bacteria. If severe or if serious diarrhea, contact the doctor who prescribed it. Don't stop or change treatment except with doctor's advice. ...Read more
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
Prevacid (lansoprazole): Prevacid (lansoprazole) is usually a well-tolerated medicine. However, any medicine can cause side effects in some people. If you suspect the side effects are due to Prevacid (lansoprazole), your options are either to switch medicines or to stop it temporarily, to see if the side effects go away, then restart it in a few weeks and observe if the symptoms recur. Good luck. ...Read more
Last night, stomach was cramping and had one bout of diarrhea. Took Imodium (loperamide) and, while stomach a little bubbly, feel ok. Stomach flu? Contagious?
I have stomach cramping, flatulence, and diarrhea. Diarrhea stopped, now it's just the stomach cramp and flatulence increased. ?
Abd pain+diarrhea: Sounds like you are improving. If you have taken antibiotics within the last few months, it could be bacterial overgrowth or clostridium difficile toxin-related. Try probiotics, kefir, sauerkraut, yogurt with active friendly bacterial cultures, acidophilus. Any new medications? GI side effects are very common with many medications. ...Read more
Horrible stomach cramps and diarrhea for 6 days. I still have cramps and stomach gurgles but no diarrhea. ?
Ate pork yesterday. Started getting stomach cramps, increase in gas, nausea, & gastritis upset. Next day feel worse w/chills, fatigue, nausea. ?
Food poisoning. : Could very well be food poisoning. Did the pork seem adequately cooked? Was it from a restaurant (or delivery) and perhaps mishandled? This could last a few days. Eat lighter fare for now, and drink lots of fluids. If you're not improved by Thursday, see a doctor for an evaluation. ...Read more
Period cramps: Prostaglandin related cramps and diarrhea usually occur in the first three days of your menstrual period. If the diarrhea is only occasional or isn't bothersome, you don't have to do anything, since you know it will resolve quickly. If diarrhea is more frequent you can take otc antidiarrheal medication such as kaopectate (kaolin and pectin). ...Read moreSee 1 more doctor answer
I'm having bad stomach cramps and abdomnial cramps after taking marcoib antibiotic, zpack and flagye. What should I do?
Gut bacteria: The combination of both of these antibiotics could be killing the bacteria in your gut. Check with your doctor first to see if you can stop taking them or if there is a different one you can take. If not then you may have to wait until you complete the course before things get better. Try eating a few servings of yogurt with probiotics such as activa. That may help. ...Read moreSee 2 more doctor answers
Switched from mirena (levonorgestrel) to pills 2 weeks ago, bad stomach pains fri-sun w/diarrhea, diarrhea cont, lower cramps when using bathroom. Upper ab. bloated?
Yellow stool stomach cramps and gas pain upper GI scope done I have ulcers and gastritis. No fever no nausea always hungry take protonix (pantoprazole) and carafate?
GI care: It seams that you are being evaluated for these conditions. How long on Protonix (pantoprazole) and carafate and how much benefit? Are some of your symptoms newer since on this regimen? Bloating and yellow stool may be suggestive of a need for eval of liver, your blood work would better tell this story. Follow up with your gastroenterologist. ...Read more
Food poisoning. Taking buscopan n loperamide. Still not well after 4 days. Stomach cramp, gas n diarrhoea.Will taking ultracarbon or antibiotics help?
Thoughts..: The symptoms of a viral gastroenteritis lasts anywhere from 3-10 days. We get more concerned about severe or bacterial illness when there is prolonged fever (>3 days), blood in the stool, intense abdominal pain, or not being able to hold anything down. Antibiotics could help if it was a bacterial illness, but it's impossible to know which one to use without a stool culture. ...Read more
Stomach flu starting Wednesday night. Still having bouts of diarrhea, lots of stomach pains, cramping, gas, loud stomach noises and movements. ?
See a doctor: If you symptoms have been there for 4 days with no improvement, you need to seek medical help. You may need intravenous fluid, and have test for your blood and stool and manage accordingly. ...Read more
Last night watery diarrhea, cramps and bloating. Felt better this morning but now nausea, cramps and 39.3c fever + chills and body aches. Stomach flu?
Infection/virus: Seems like you have a gastroenteritis. If you had bloody diarrhea, it may be bacterial infection/gastroenteritis. If the diarrhea was watery, it may still be bacterial infection; however, viral gastroenteritis may be more likely. Either way, keep yourself hydrated, rest and if you feel lightheaded, you may want to go to the ER to get IV fluids and possibly a GI cocktail to help your symptoms. ...Read more